# SDR ASOA2012111502470

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 11,196 hours, 7,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NOTICED EMERGENCY LIGHT MISSING IN GALLEY.   FOUND & SECURED LIGHT.  CHECKED GOOD IAW AMM 25-61-00.
